# SDR 95ZZZX6791

- Difficulty date: October 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 721
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Landing Gear
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DSM - EN ROUTE, AIRCRAFT LOST HYDRAULIC PRESSURE.  USED EMERGENCY LANDING GEAR PUMP TO LOWER GEAR.  UNEVENTFUL LANDING.  MECHANIC FOUND HYDRAULIC LINE TO THE PUMP CHECK VALVE LOOSE.  REMOVED THE LINE, CLEANED FLARE AND SEAT THEN REINSTALLED.  LEAK CHECK SATISFACTORY.
